# SDR DALA2022101406649

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 71,683 hours, 28,658 cycles
- System (JASC): 4920 · APU Core Engine
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9712318) CREW NOTICED OILY FUMES, SLIGHT ODOR, WHEN OPERATING PACKS OFF APU. FOUND APU COMBUSTOR DRAIN CLOGGED. CLEANED DRAIN ORIFICE PER B737 AMM 49-55. R/R BOTH RECIRC FAN FILTERS PER B737 AMM 21-25.
